ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Second order asymptotical efficiency for a poisson process

Gasparyan, S. B. (2015) Second order asymptotical efficiency for a poisson process. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (2). pp. 13-23. ISSN 00002-3043

[img] PDF
Download (1250Kb)

    Abstract

    We consider the problem of non-parametric estimation of the mean function of an inhomogeneous poisson process when its intensity function is periodic.

    Item Type: Article
    Uncontrolled Keywords: Poisson process, second order estimation, asymptotic efficiency
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 May 2015 13:34
    Last Modified: 11 May 2015 13:34
    URI: http://mathematics.asj-oa.am/id/eprint/2444

    Actions (login required)

    View Item